# SDR DALA2015100305940

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 674-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK LT FWD UPPER CORNER RING PAN BETWEEN BS Y=674 TO Y=693.  LT FWD UPPER CORNER RING PAN BETWEEN BS Y=674 TO Y=693 WAS REPAIRED IAW SRM 53-05, FIG 122 AND ER/A 487747-14 MA, REV A AND 493648-14 MA REV A, D.
